Vol. 80, No. 2, 1979

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Characterizing reduced Witt rings. II

Thomas Curtis Craven

Vol. 80 (1979), No. 2, 341–349
Abstract

We have recently given a recursive construction of all reduced Witt rings of fields with finitely many places into the real numbers. In this paper we extend the construction to include all reduced Witt rings of fields. We then demonstrate how this recursion process can be used to prove facts about these rings.

Mathematical Subject Classification 2000
Primary: 10C04, 10C04
Secondary: 12D15, 15A63
Milestones
Received: 10 April 1978
Published: 1 February 1979
Authors
Thomas Curtis Craven